Alteração - Atendimento do Repositório Institucionalclique aqui para acessar a portaria
Please use this identifier to cite or link to this item:
|metadata.artigo.dc.title:||A comparison of several models for the hamiltonian p-median problem|
Pereira, Dilson Lucas
|metadata.artigo.dc.identifier.citation:||GOLLOWITZER, S. et al. A comparison of several models for the hamiltonian p-median problem. Networks, New York, v. 63, n. 4, p. 350 - 363, Jul. 2014.|
|metadata.artigo.dc.description.abstract:||The Hamiltonian p-median problem consists of determining p disjoint cycles of minimum total cost covering all vertices of a graph. We present several new and existing models for this problem, provide a hierarchy with respect to the quality of the lower bounds yielded by their linear programming relaxations, and compare their computational performance on a set of benchmark instances. We conclude that three of the models are superior from a computational point of view, two of which are introduced in this article|
|Appears in Collections:||DCC - Artigos publicados em periódicos|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.